MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E DM LINER 28 X 38MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. VIVACIT-E DM LINER 28 X 38MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.The root cause of the reported issue is attributed to a manufacturing deficiency.This event is being farther investigated through the capa process.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during total hip arthroplasty when opening the liner for the size 38mm head, the liner seemed to be of a size 42 head.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that during total hip arthroplasty when opening the liner for the size 38mm head, the liner seemed to be of a size 42 head.The device was implanted in patient and surgeon realized it was the wrong size.The device was removed and part #xl-200144 lot # 914340 was implanted.Surgery was delayed by 30 minutes.No further event information available.

Brand Name
VIVACIT-E DM LINER 28 X 38MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10453706
Report Number0001822565-2020-03002
Device Sequence Number3394570
Product Code LPH
UDI-Device Identifier00889024572676
UDI-Public(01)00889024572676(17)250531(10)64755636
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number110031009
Device Lot Number64755636
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1